# SDR CA071005004

- Difficulty date: October 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17722
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT CALLED AND REPORTED THAT THE BOLT WAS MISSING FROM THE RT MLG TORQUE KNEE.  MAINTENANCE INSPECTED TORQUE KNEE ASSEMBLY AND NO SECONDARY DAMAGE WAS NOTED.  NEW BOLT WAS INSTALLED AND SECURED AND AIRCRAFT RETURNED OUT OF SERVICE. (TC NR 20071005004)
